| Model Number |
AUDIO LINK MAIN UNIT [WIRELESS RELAY MAIN UNIT] |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
Audiolink main unit including battery and docking station we recently received which have a burned usb port.
Event or Problem Description
Audiolink main unit including battery and docking station were received by service and repair with a burned usb port.The main unit was put in the docking station and the user found it with the damage in the morning.
Additional Manufacturer Narrative
Conclusions: devices investigation confirmed the presence of a burnt usb port and signs of burn on the housing of audiolink main unit, battery compartment and docking station.Based on the dried liquid residues observed on the housing parts, it must be assumed that the devices were exposed to excessive amounts of moisture i.E.Liquid and a short circuit occurred.However, further internal testing could not reproduce the observed level of damage, namely the scenario where these short circuits might lead to a critical temperature development could not be repeated.This is a final report.